# SDR WWMA9600019

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 959
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 5419C000
- Condition: Overserviced
- Location: Left
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED, OIL FUMES IN THE CABIN WHEN THE LEFT ENGINE FLOW IS TURNED ON.  UPON INVESTIGATION MAINTENANCE FOUND THE LEFT COOLING TURBINE OVERSERVICED.  EXCESSIVE OIL WAS DRAINED FROM THE ACM AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
